# SDR DALA1203210674

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FRAME AT BS 1500 BETWEEN STRINGERS 26 AND 27 LT WAS FOUND TO BE DENTED.  DAMAGE EXCEEDS ALLOWABLE LIMITS IAW B757 SRM 53-00-07 FIG 101.  NO DENTS ALLOWED IN FRAME FLANGE.  FRAME TO BE REPAIRED IAW B757-200 SRM  53-00-07 FIGURE 201 DETAIL I.  CAUSE OF DEFECT WAS UNDETERMINED.  DOCUMENTED ON NON-ROUTINE 42814.
